Chat and Community Forums Closed

Due to the popularity of social media, we have seen decreasing engagement on our forums and chat. Please know we want to keep talking to you about epilepsy, seizures, and what you need. We want to stay connected with you.

Community Forum

*HELP* Epilepsy, Depersonalization, Ticks, and Tremors

Aloha.
My name is Teanna and I am 18 years old. I am currently diagnosed with Juvenile Myoclonic Epilepsy (JME). I got diagnosed in November 2016. Prior to being diagnosed, I was having REALLY BAD migraines for over 6 months. I was practically living on Tylenol and 800mg Ibuprofen, even though it never worked. I woke up one day to shut my window and I had a seizure standing up. I was still conscious while having my seizure. I went to the hospital and they told me that there wasn’t anything wrong. I ended up seeing a Neurologist, and after doing tests, he diagnosed me with JME. After being diagnosed, I was put on Divalproex 125mg, once twice a day & then after a few weeks, twice twice a day. I stopped taking it after a while because it made tired, lazy, & depressed. And for a while it seemed to not bother me. I was still going throughout my days without a seizure, but I was still having headaches and migraines. I tried doing CBD, but it didn’t work either. Now, it’s getting worse. I woke up in the middle of the night to take my blanket off of me & for some reason, I was shaking & moving as if I was in a stop motion movie. I couldn’t control my shaking. After a while, I started getting ticks too. I went to the hospital and all they gave me was Benadryl in my IV & Depacote. It never worked. My ticks, tremors, and stop motion like motions stayed for over 3 days. I got ahold of my doctor and told him what happened and he seemed to know exactly what I was talking about and put me on Levocarnitine and also more Divalproex, which was 250mg that I had to take twice, twice a day. I started taking the Divalproex again, but it made me gain weight. I gained over 30 pounds and I craved chocolate everyday. Every morning I woke up, I wanted chocolate and I’m not even a chocolate person. I looked it up on another forum & another girl said the same thing. I have stopped taking Divalproex, but I still get my ticks and tremors. I also searched up why I feel like I’m in a stop motion, and it’s supposedly the Depersonalization Disorder. I just want to know if anyone went through the same thing?
I have seizures only in my sleep, I get lightheaded during the day & sometimes even fainted, I have Depersonalization, ticks, and tremors.
If anyone went through the same thing, please let me know.

Our Mission

The mission of the Epilepsy Foundation is to lead the fight to overcome the challenges of living with epilepsy and to accelerate therapies to stop seizures, find cures, and save lives.

 
24/7 helpline
P